Couldn't find what you looking for?

TRY OUR SEARCH!

i am really worried since last month i decided to try the nuvaring i was on my third week when i started to have brownish discharge so i took it of and i got my period 3 days after. I went to the doctor but she said i had to stick to the nuvaring for 2 more months to see if it was going to work for me . Since i had a pack of birthcontrol pills at home i just started taking them but the same thing happened i got brownish discharge then it turned red(blood) and i havent finished my pills yet . I find all of this very weird since ive been on birthcontrol for about a year now and i dont think its breakthrough bleeding. PLease help!

Loading...

As far as why your period is coming early, I can't say, but the brownish discharge is normal.Actually it's not discharge it like pre-bleeding.The something started happening to me after I was on birth control for about year also. It happens to when my period is starting as well as on my last few days of my period.That's okay for your body to do that, so don't worry yourself to much.
Reply

Loading...

I have been using seasonique for about 5 months and I have not experienced bleeding until this week. I dont know if i should keep taking the pills that i still have left... I have been doing so just because im worried lol. Is it ok if i wear a tampon to make sure i do not "make a mess"? Also does this bleeding mean that i could get pregnant more easily even though im still on the pill? I am a first time birth control user and I thought everything was going well so when i was at the OBGYN i didnt ask any questions so i could really use some help now.
Reply

Loading...